American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 284 found      Go to page: 1 2 3 4 > >>

[1] Martin Traizet. Opening nodes on horosphere packings. Trans. Amer. Math. Soc. 368 (2016) 5701-5725.
Abstract, references, and article information   
View Article: PDF

[2] Barbara Drinovec Drnovšek and Franc Forstnerič. Minimal hulls of compact sets in $\mathbb{R}^3$. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] J. Jost, Y. L. Xin and Ling Yang. Curvature estimates for minimal submanifolds of higher codimension and small G-rank. Trans. Amer. Math. Soc. 367 (2015) 8301-8323.
Abstract, references, and article information   
View Article: PDF

[4] Matthew McGonagle. Gaussian Harmonic Forms and two-dimensional self-shrinking surfaces. Proc. Amer. Math. Soc. 143 (2015) 3603-3611.
Abstract, references, and article information   
View Article: PDF

[5] Zheng Huang and Biao Wang. Counting minimal surfaces in quasi-Fuchsian three-manifolds. Trans. Amer. Math. Soc. 367 (2015) 6063-6083.
Abstract, references, and article information   
View Article: PDF

[6] Laurent Mazet. Cylindrically bounded constant mean curvature surfaces in $\mathbb{H} ^2\times\mathbb{R}$. Trans. Amer. Math. Soc. 367 (2015) 5329-5354.
Abstract, references, and article information   
View Article: PDF

[7] Ralph Howard and Shihshu Walter Wei. On the Existence and Nonexistence of Stable Submanifolds and Currents in Positively Curved Manifolds and the Topology of Submanifolds in Euclidean Spaces. Contemporary Mathematics 646 (2015) 127-167.
Book volume table of contents   
View Article: PDF

[8] Shicheng Zhang. Stability of spacelike hypersurfaces in de Sitter space. Proc. Amer. Math. Soc. 143 (2015) 851-857.
Abstract, references, and article information   
View Article: PDF

[9] Francisco J. López. Uniform approximation by complete minimal surfaces of finite total curvature in $\mathbb{R}^3$. Trans. Amer. Math. Soc. 366 (2014) 6201-6227.
Abstract, references, and article information   
View Article: PDF

[10] Antonio Alarcón and Francisco J. López. Properness of associated minimal surfaces. Trans. Amer. Math. Soc. 366 (2014) 5139-5154.
Abstract, references, and article information   
View Article: PDF

[11] Simon Brendle. Two-point functions and their applications in geometry. Bull. Amer. Math. Soc. 51 (2014) 581-596.
Abstract, references, and article information   
View Article: PDF

[12] Rafe Mazzeo and Mariel Saez. Multiple-layer solutions to the Allen-Cahn equation on hyperbolic space. Proc. Amer. Math. Soc. 142 (2014) 2859-2869.
Abstract, references, and article information   
View Article: PDF

[13] Yng-Ing Lee and Mao-Pei Tsui. Stability of the minimal surface system and convexity of area functional. Trans. Amer. Math. Soc. 366 (2014) 3357-3371.
Abstract, references, and article information   
View Article: PDF

[14] Filippo Morabito. Height estimate for special Weingarten surfaces of elliptic type in ${\mathbb M}^2(c) \times\mathbb{R}$. Proc. Amer. Math. Soc. Ser. B 1 (2014) 14-22.
Abstract, references, and article information
View Article: PDF

[15] Min Ru and Suraizou Sogome. A unicity theorem for meromorphic maps of a complete K\"ahler manifold into $\mathbb{P}^n(\mathbb{C})$ sharing hypersurfaces. Proc. Amer. Math. Soc. 141 (2013) 4229-4239.
Abstract, references, and article information   
View Article: PDF

[16] Dorel Fetcu and Harold Rosenberg. Surfaces with parallel mean curvature in $\mathbb{C}P^n\times\mathbb{R}$ and $\mathbb{C}H^n\times\mathbb{R}$. Trans. Amer. Math. Soc. 366 (2014) 75-94.
Abstract, references, and article information   
View Article: PDF

[17] Verena Bögelein, Frank Duzaar and Christoph Scheven. Weak solutions to the heat flow for surfaces of prescribed mean curvature. Trans. Amer. Math. Soc. 365 (2013) 4633-4677.
Abstract, references, and article information   
View Article: PDF

[18] Zheng Huang and Biao Wang. On almost-Fuchsian manifolds. Trans. Amer. Math. Soc. 365 (2013) 4679-4698.
Abstract, references, and article information   
View Article: PDF

[19] Francisco Martín and M. Magdalena Rodríguez. Non-simply connected minimal planar domains in $\mathbb{H}^2\times\mathbb{R}$. Trans. Amer. Math. Soc. 365 (2013) 6167-6183.
Abstract, references, and article information   
View Article: PDF

[20] E. N. Barron, R. Goebel and R. R. Jensen. Quasiconvex functions and nonlinear PDEs. Trans. Amer. Math. Soc. 365 (2013) 4229-4255.
Abstract, references, and article information   
View Article: PDF

[21] Debora Impera, Luciano Mari and Marco Rigoli. Erratum to ``Some geometric properties of hypersurfaces with constant $r$-mean curvature in Euclidean space''. Proc. Amer. Math. Soc. 141 (2013) 2221-2223.
Abstract, references, and article information   
View Article: PDF

[22] Ailana Fraser and Richard Schoen. Minimal surfaces and eigenvalue problems. Contemporary Mathematics 599 (2013) 105-121.
Book volume table of contents   
View Article: PDF

[23] John McCuan. Extremities of stability for pendant drops. Contemporary Mathematics 599 (2013) 157-173.
Book volume table of contents
View Article: PDF

[24] Joel Hass. What is an Almost Normal Surface?. Contemporary Mathematics 597 (2013) 1-13.
Book volume table of contents   
View Article: PDF

[25] Hyam Rubinstein. Some of Hyam's Favourite Problems. Contemporary Mathematics 597 (2013) 165-175.
Book volume table of contents   
View Article: PDF

[26] William H. Meeks III and Joaquín Pérez. A Survey on Classical Minimal Surface Theory. University Lecture Series 60 (2012) MR MR3012474.
Book volume table of contents   

[27] William H. Meeks III and Joaquín Pérez. Topological aspects of minimal surfaces. University Lecture Series 60 (2012) 137-144.
Book volume table of contents   
View Article: PDF

[28] William H. Meeks III and Joaquín Pérez. The embedded Calabi--Yau problem. University Lecture Series 60 (2012) 103-111.
Book volume table of contents   
View Article: PDF

[29] William H. Meeks III and Joaquín Pérez. Embedded minimal surfaces of finite genus. University Lecture Series 60 (2012) 123-135.
Book volume table of contents   
View Article: PDF

[30] William H. Meeks III and Joaquín Pérez. Conformal structure of minimal surfaces. University Lecture Series 60 (2012) 81-89.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 284 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia